# SDR 97ZZZM481

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP FL, THE FOLLOWING WAS FOUND, AFT FUSELAGE AT BS 950 FRAME STRINGER 21 LEFT HAS LEVEL 2 CORROSION TO STR 20 LEFT.  FORMED FRAME AND SUPPORT ANGLE OUT OF 7075 T6.071 5.75 INCH BY 1 INCH BY 1 INCH IAW SRM 51-40-3.  INSTALLED REPAIR IAW SRM 51-30-2.  (M)
